Translator Disclaimer
2012 Strong Convergence Theorems for the Generalized Split Common Fixed Point Problem
Cuijie Zhang
J. Appl. Math. 2012(SI03): 1-13 (2012). DOI: 10.1155/2012/575014

Abstract

We introduce the generalized split common fixed point problem (GSCFPP) and show that the GSCFPP for nonexpansive operators is equivalent to the common fixed point problem. Moreover, we introduce a new iterative algorithm for finding a solution of the GSCFPP and obtain some strong convergence theorems under suitable assumptions.

Citation

Download Citation

Cuijie Zhang. "Strong Convergence Theorems for the Generalized Split Common Fixed Point Problem." J. Appl. Math. 2012 (SI03) 1 - 13, 2012. https://doi.org/10.1155/2012/575014

Information

Published: 2012
First available in Project Euclid: 3 January 2013

zbMATH: 1381.47075
MathSciNet: MR2915734
Digital Object Identifier: 10.1155/2012/575014

Rights: Copyright © 2012 Hindawi

JOURNAL ARTICLE
13 PAGES


SHARE
Vol.2012 • No. SI03 • 2012
Back to Top